A convergence result for a least-squares method using Schauder bases
A. Palomares,
M. Pasadas,
V. Ramírez and
M.Ruiz Galán
Mathematics and Computers in Simulation (MATCOM), 2008, vol. 77, issue 2, 274-281
Abstract:
In this work we introduce a method, by using the least-squares method and a Schauder basis, which provides a numerical solution for a wide class of linear differential or integral equations. In addition, we give a convergence result and an application.
Keywords: Least-squares; Schauder basis; Differential equation; Integral equation (search for similar items in EconPapers)
Date: 2008
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475407002431
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:77:y:2008:i:2:p:274-281
DOI: 10.1016/j.matcom.2007.08.010
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().